# SDR 2005UALA01087

- Difficulty date: October 5, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 62,598 hours, 10,098 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LWR DOOR SILL AT APPROX RBL 40 IS CORRODED. STRAP WAS REPLACED.
